# SDR 06FDEA03463

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 40,954 hours, 28,958 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Sticking
- Location: Nlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXTENSION NOSE GEAR DOOR WARNING LIGHT ILLUMINATED AFTER EXTENSION WITH DOOR LIGHT ON S/O PANEL.  LIGHT WENT OUT AFTER 2 MINUTES.  INSPECTED SWITCH ASSY ON NOSE WHEEL GEAR DOOR  SWITCH.  FOUND PLUNGERS STICKING.  CLEANED AND LUBED SWITCH.  OPS CHECKS NORMAL IAW AMM 727-200  32-62-011.  AIRCRAFT OK TO CONTINUE.
